# SDR 08FDEA04264

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,905 hours, 11,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Misaligned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LANDING GEAR RETRACTED. ECAM  DISPLAYED LANDING GEAR RETRACTION FAULT. SELECTED POSITION DET 1 AND 2 GEAR RETRACTION FAULT REMAINED. FLAPS WOULD NOT RETRACT, STAYED AT 15/20, ONCE LANDING GEAR DOWN ALL FLAP OPERATION RETURNED TO NORMAL.  LOST ALL AUTOMATION ON GEAR RETRACTION  RETURNED TO NORMAL WITH GEAR EXTENSION.  JACKED ACFT AND FOUND NLG TARGETS MISALIGNED IAW MM 32-00-00-04. UPON FURTHER INSPECTION  FOUND NLG NITROGEN COMPLETLY DEPLETED.  DOWN JACKED ACFT AND SERVICED NLG STRUT IAW AMM 12-12-32-0.  GEAR OPERATIONAL TEST GOOD IAW AMM 32-31-00-5.
